MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TOTAL PROTEIN/TOTAL PROTEIN STAT; BIURET (COLORIMETRIC), TOTAL PROTEIN

ROCHE DIAGNOSTICS TOTAL PROTEIN/TOTAL PROTEIN STAT; BIURET (COLORIMETRIC), TOTAL PROTEIN
Catalog Number 03183734190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The instrument used was a cobas 8000 cobas c 502 module with serial number (b)(6).Further information about the patient's medical history and medication was requested but not yet provided.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable tp2 (total protein) assay results for a patient sample tested on a cobas 8000 cobas c 502 module that did not match the results of the albumin and iggam measurements of the same sample.It was alleged that the individual results of albumin, igm, and iga would suggest a higher concentration of total protein in total.The customer suspected an interference.The initial result was 34.6 g/l.The repeat result on (b)(6) 2024 was 35.2 g/l and on (b)(6) 2024 was 35.7 g/l.The total protein results were not reported outside of the laboraory.
 
Additional Manufacturer Narrative
The field service engineer found the tubing on the system was brittle.The investigation did not identify a product problem.The specific cause of the event could not be determined.

Brand Name
TOTAL PROTEIN/TOTAL PROTEIN STAT
Common Device Name
BIURET (COLORIMETRIC), TOTAL PROTEIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18777660
Report Number1823260-2024-00542
Device Sequence Number4512501
Product Code CEK
UDI-Device Identifier04015630918928
UDI-Public04015630918928
Combination Product (Y/N)Y
Initial Reporter CountryWZ
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03183734190
Device Lot Number771915
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/02/2024
Supplement Date Received by Manufacturer05/29/2024
Initial Report FDA Received Date02/26/2024
Supplement Report FDA Received Date05/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age80 YR
Patient SexUnknown